# SDR MALA060543

- Difficulty date: September 2, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 21,864 hours, 24,220 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 7257800503
- Part serial: 1148
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REAR SPAR OF THE LT FLAP, P/N 7257800-503, S/N 1148, AT WS 142, IS CRACKED IN THE RADIUS OF THE LOWER SPAR CAP ANGLE.  THE DAMAGE HAS BEEN REPAIRED IAW MESABA EO S57007.  REF: EAMS WORK ORDER 214376 TASK 5512.
